# SDR 05FDEA01592

- Difficulty date: June 13, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 31,293 hours, 26,899 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Bent
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING AREA ON SNRM N00815, FOUND LEFT L/E TOP OUTBOARD AREA OF LT KRUEGER FLAP OUTBOARD HINGE CUTOUT HAS A 2 X 1 INCH AREA BENT OUT WITH A 0.4 INCH CRACK AND TWO GOUGES.  COMPLIED WITH EA 6-5740-90157.  OPS AND LEAK CHECK GOOD IAW A310-200 AMM 27-88-11-4.  THIS IS A MAJOR REPAIR IAW FEDEX GMM 6-2-100.
